MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 7200023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling (2091)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Devices of multiple part/lot numbers were implanted during the procedure including: part: 3120213 / lot: unk (x4) part: 7200023 / lot: unk (x1) although it is unknown if any of these devices contributed to the reported event, we are filing this mdr for notification purposes.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that on (b)(6) 2015, patient had a fusion done at level c6-7.Per op notes, screws were placed in c6-7.Herniated disk material was removed from top of nerve root.A 7 mm graft was counter sunk in position at c6-7.A plate after this was placed with 13 mm screws.No intraoperative complications were reported.Post-op, patient had swelling around the area where the spine surgery was performed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6248740
Report Number1030489-2017-00086
Device Sequence Number496766
Product Code KWQ
UDI-Device Identifier00613994625199
UDI-Public00613994625199
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021461
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 12/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7200023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2016
Supplement Date Received by Manufacturer12/19/2016
Initial Report FDA Received Date01/13/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;